Show ratings & reviews for

1.0 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted negative review

1 People found this comment helpful

I was given four days worth (8 tabs) of Maxiphen-G from my physician due to cold/flu congestion. I have now taken the fourth tablet. With each successive tablet, I have started feeling an ever increasing sensation of the following side-effects: inability to sleep (it is now 4 a.m. as I am writing this), hot flashes/sweating (I actually went outside in 30 degree temps in my pajamas to try to coo...

Shared reviews and ratings

Anonymous | 45-54 | Male | On medication for less than 1 month | Patient
1/20/2008
Condition: Cold Symptoms
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

I was given four days worth (8 tabs) of Maxiphen-G from my physician due to cold/flu congestion. I have now taken the fourth tablet. With each successive tablet, I have started feeling an ever increasing sensation of the following side-effects: inability to sleep (it is now 4 a.m. as I am writing this), hot flashes/sweating (I actually went outside in 30 degree temps in my pajamas to try to cool off - my interior body feels hot, but my skin is cold), anxiety/panic attack (I have never experienced this before), inability to sit or lie still (I lie down in bed, then toss, then have to get up after a few minutes and then pace the floor), hallucination (I actually thought I had witnessed the image of a floating ghost, and I was wide awake when it happened), difficulty swallowing. These latest episodes began happening approx. 3 hours after I had taken the fourth tab. I did not know of these possible side effects, and the samples the doctor gave me had no side effects listed. I did a Google search for Maxiphen G and came to this web site. The drug has pretty much relieved the sinus pressure I was previously feeling, but the side effects for me are horrendous. I have never experieced anything like this before. What is the antidote to this drug???Read More Read Less

Report this postFill 3Created with Sketch.

IMPORTANT INFORMATION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More